Gujarat State Judicial Academy

Itinerary for Knowledge Sharing Programme for Judicial Officers of Tamil Nadu at GSJA Ahmedabad Duration: 18th February, 2018 to 24th February, 2018

Duration: 18 February, 2018 to 24 February, 2018		
Date: 18 th February, 2018 [Sunday]		
TIME	PARTICULAR	
18:35 Evening	Arrival of the Judicial Officers of Tamil Nadu at Ahmedabad	
_	Airport.	
18:35 to 19:35	Reach to the GSJA from Airport. By Academy Luxury Bus (20 Kms-	
	Travelling Time 45 min.)	
20.00 to 21:00	Dinner at GSJA	
Date: 19 th February, 2018 [Monday]		
07:.00 to 08:15	Yoga- Mr. J. C. Patel- Yoga Expert	
8:15 to 9:00	Tea, Coffee and Breakfast at GSJA.	
09:45 to 17:15	Lectures at the Gujarat State Judicial Academy at the	
	Ahmedabad.	
17:15 to 20:15	Shopping in open market – Mall, (6 kms- Travelling time 30 mins)	
20.15 to 21.15	Dinner at GSJA.	
Date: 20 th February, 2018 [Tuesday]		
7:00 to 8:15	Yoga- Mr. J. C. Patel- Yoga Expert	
8:15 to 9:00	Tea, Coffee and Breakfast at GSJA.	
9:30 to 10:15	Departure from GSJA to Forensic Science Laboratory,	
	Gandhinagar : 24 Kms. (45 Mins).	
10:45 to 14:00	Interaction with director and lecturers of scientific experts of the	
	FSL.	
14:00 to 15:00	Lunch at FSL.	
15:00 to 18:00	Visit of different laboratories and departments of FSL.	
18:15 to 18:30	Departure from FSL to Akshardham. (10 mins.)	
18:30 to 21:00	Visit to Museum, Musical Fountain at Akshardham.	
21:00 to 21:45	Dinner at Akshardham.	
21:45 to 22:15	Departure from Akshardham to GSJA, 30 Kms. (45 Mins).	
Date: 21st February, 2018 [Wednesday]		
7.00 to 8.00	Tea, Coffee and Breakfast at GSJA.	
8:00 to 10:30	Departure for visit to Food and Drug Laboratory at Vadodara	
	124kms.[2 Hrs. & 30 Minutes]	
10:30 to 12:30	Interaction with Joint Director and Scientific Officers of the	
	Institution and Practical Demonstration of packing, sealing etc of	
	samples	
12:30 to 13:30	Lunch at Food & Drug Laboratory Baroda.	
13: 30 to 16:00	Visit of different Laboratory and departments.	
16:00 to 18:00	Departure from to Food & Drug Laboratory Baroda to Sarkhej Roza.	
	100 Kms. [2 hours]	
18: 00 to 19:00	Visit of Sarkhej Roza, Ahmedabad	
19:00 to 20:15	Departure from Sarkhej Roza to GSJA, Ahmedabad 15 Kms [45]	
	Mins.]	
20.15 to 21.00	Dinner at GSJA.	

Date: 22 nd February, 2018 [Thursday]	
07:.00 to 08:00	Yoga- Mr. J. C. Patel- Yoga Expert
8:00 to 9:00	Tea, Coffee and Breakfast at GSJA.
10:30 to 17:30	Lectures at the Gujarat State Judicial Academy at the Ahmedabad.
15.45 to 17.15	Visit to High Court Museum and High Court
17:30 to 18:00	Interaction with Chief Justice High Court of Gujarat & Patron In
	Chief, GSJA and President, GSJA.
20.00 to 21.00	Dinner at GSJA.
Date: 23 rd February, 2018 [Friday]	
07:.00 to 08:00	Yoga- Mr. J. C. Patel- Yoga Expert
8:00 to 9:00	Tea, Coffee and Breakfast at GSJA.
9.15 to 10.00	Departure for visit to City Civil and Sessions Court Ahmedabad.
	13 kms.(45 mins)
10.00 to 13.00	Interaction with Principal Judge, City Civil and Sessions Court,
	Ahmedabad, Observe the trial proceedings, gain knowledge of Court
	Information Management System and interact with the Senior
	Administrative Officers to know procedural and regulatory
	mechanism in practices.
13.00 to 14.00	Lunch in Hotel nearby City Civil Court.
13.45 to 14.15	Departure from Hotel to Ahmedabad Rural Court.
14.15 to 16:00	Interaction with Principal District Judge, Ahmedabad Rural Court,
	Observe the trial proceedings, gain knowledge of Court Information
	Management System and interact with the Senior Administrative
	Officers to know procedural and regulatory mechanism in practices.
16.00 to 16:15	Departure from Ahmedabad Rural Court to Metropolitan
	Magistrate Court. 1 Km (10 mins)
16:15 to 18.30	Interaction with Chief Judge, Ahmedabad Metropolitan Magistrate
	Court, Observe the trial proceedings, gain knowledge of Court
	Information Management System and interact with the Senior
	Administrative Officers to know procedural and regulatory
	mechanism in practices.
18.30 to 18.45	Departure from Ahd. Metro Court to Hatheesingh Jain Temple (3
	Kms -15 mins)
18.45 to 19.30	Visit at Hatheesingh Jain Temple
19.30 to 20.15	Departure from Hatheesingh Jain Temple to GSJA. 11.6 Kms. (45
	mins)
20.15 to 21.15	Dinner at GSJA.
Date: 24 th February, 2018 [Saturday]	
06.00 to 06.30	Tea, Coffee and Breakfast at GSJA.
07.00 to 07.30	Departure of the Judicial Officers of Tamil Nadu from GSJA to
	Airport- 20 Kms- 30 min.
10.00 a.m.	Flight Time